# SDR ABXA9700185

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: 5912285509
- Condition: Cracked
- Location: Bs 617-636
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND WINDOW FRAME CRACKED BETWEEN STATION 617-636 LEFT.  REPAIRED WINDOW FRAME BETWEEN STATION 617-636 LEFT, IAW ABX REA D953-17346.
